Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Why do I suffer from nightfall ?

iam narasimha at night spirems are realisining atomaticali please give me reason for this probalam?
Asked On : Fri, 13 May 2011
Answers:  2 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
hi narasimha
what u have is normal and u need not to worry about it.
u are not doing sex or masturbation ,right?
these are ways to fetch sperm out.
body has limited capacity to store sperm while production continue 24 hrs.
so when it full ,then overflow start.
u might see some dream and fall occur.
Answered: Fri, 13 May 2011
I find this answer helpful
  User's Response
hi nirsimhan,
welcome to the healthcare magic forum,you havent mentioned your age and are u married or not and since how many days you are suffering with this problem,the problem you mentioned is due to normal nervous mechanism ,if it is occuring for regular time then you need medical intervention else its ok,dont panic it wont affect your sexual life .

Take care and dont think much !
Answered: Fri, 13 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor